# SDR DALA2019120907187

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 84,430 hours, 22,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6808, L/P 6706034) EMERG DOOR LIGHT MISSING FROM OVERHEAD PANEL. CORRECTIVE ACTION: FOUND EMERG LIGHT COVER ON CLEANERS VACUUM. COVER RE-ATTACHED AND SECURED.
